# SDR DLM88030599

- Difficulty date: June 30, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 34,068 hours, 26,852 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 36280
- Part serial: P80143
- Condition: Leaking
- Location: Aft
- Part time: 12,084 hours, 20,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH CONDITIONED AIR AND PACKS POWERED BY START CART FUMES ENTERED CABIN.  TURNED OFF PACKS FUMES DISSIPATED.  AFTER TAKEOFF, CABIN WAS KEPT COOL AND FUMES DISSIPATED TOTALLY.  IN CRUISE WHEN TEMP SELECTED ABOVE 60 DEG FUMES NOTICED AGAIN.  PERFORMED OPNS 5088,5089 CABIN SMOKE/ODER T/S AND DUCT BURNOUT.  NO CABIN FUMES NOW NOTED
